MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG MMF SCREWS,2.0X12MM, CROSS-PIN, SELF DRILLING, 4/P; IMPLANT

STRYKER LEIBINGER FREIBURG MMF SCREWS,2.0X12MM, CROSS-PIN, SELF DRILLING, 4/P; IMPLANT
Catalog Number 50-20362
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Screw head was discarded and shaft remains in patient.
 
Event or Problem Description
It was reported by the company representative that the surgeon was performing a mandible insert surgery, and one of the screws broke off.The surgeon opened gum tissue to try to remove the screw shaft but was not able to remove it.Another screw was used to complete the surgery.No significant delay of surgery over 30 minutes reported.

Brand Name
MMF SCREWS,2.0X12MM, CROSS-PIN, SELF DRILLING, 4/P
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key7748340
Report Number0008010177-2018-00070
Device Sequence Number16463797
Product Code DZL
UDI-Device Identifier34546540732027
UDI-Public34546540732027
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K050535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-20362
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2018
Initial Report FDA Received Date08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1